# SDR A6WA202101318087

- Difficulty date: December 15, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Part number: 60023056
- Part serial: NSN
- Condition: Gouged
- Location: L/H Hstab Bracke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER JACKSCREW FITTING HAS GOUGE ON I/B FASTENER BRACKET. DIMENSIONS ARE: (P1) 2.150L X 1.650W X .010D. EVALUATED GOUGE AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 55-11-27 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  BLENDED DAMAGED AREA ON BRACKET TO A SMOOTH CONTOUR. SHOT-PEENED REPAIR AREA. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED AREA AND FOUND WITHIN LIMITS IAW MHIRJ REO 601R-55-11-709 REV (--) DATED 2022-01-15. ALL WORK PERFORMED IAW MHIRJ REO 601R-55-11-709 REV (--) DATED 2022-01-15. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003526 CARD #20149.  N438AW   TT:39,745:56   TC: 39,335
